MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE XL FOR FLUENT DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE XL FOR FLUENT DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-601XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a myosure procedure on (b)(6) 2025, the physician reported that while doing a resection of a fibroid located in the lower segment of the uterine cavity on the posterior wall, the procedure was going well and at 90% of resection, the physician started to observe small speckles/metallic dust in the endometrium.Surgeon decided to abandon the remaining procedure and attempted to flush the metallic pieces with saline solution, this was not successful.No other information available.
 
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted, and the suction tube was cut off before arriving at hologic for evaluation purposes.Functional testing was conducted, and the disposable failed the mechanical test since the blade did not move, and the console displayed an ¿excessive torque error¿.Dissection test was conducted, evidence of excessive friction between the blade and the outer tube was found in the proximal part of the shaft.Additionally, metal shavings were found within the handle, probably caused by the friction between the blade and outer tube.Finally, it was also noticed that the tip of the outer tube was bent, causing issues with the blade to close the cutting window.Hence, the complaint can be confirmed.This observation will be monitored and trended.

Brand Name
MYOSURE XL FOR FLUENT DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21721398
Report Number1222780-2025-00140
Device Sequence Number3993661
Product Code HIH
UDI-Device Identifier15420045507654
UDI-Public(01)15420045507654(17)270624(10)24G09RF
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K181974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-601XL
Device Catalogue Number50-601XL
Device Lot Number24G09RF
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown